# SDR SWAA001305

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- Aircraft time: 66,682 hours, 74,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
